# SDR ANCF2011123000101

- Difficulty date: December 30, 2011
- Submitted: January 2, 2012
- Operation: Air carrier
- Aircraft: N597EL
- Make and model: Airbus A318-111
- Aircraft serial: 2544
- Aircraft time: 1,925,197 hours, 1,176 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Activated
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLY WHEEL N/W STEERING FAULT.
